James Montaldi
James Montaldi
Verified email at manchester.ac.uk - Homepage
Title
Cited by
Cited by
Year
On contact between submanifolds
JA Montaldi
Michigan Math. J 33 (2), 195-199, 1986
1711986
Periodic solutions near equilibria of symmetric Hamiltonian systems
JA Montaldi, RM Roberts, IN Stewart
Philosophical Transactions of the Royal Society of London. Series A …, 1988
1621988
Relative equilibria of point vortices on the sphere
C Lim, J Montaldi, M Roberts
Physica D: Nonlinear Phenomena 148 (1-2), 97-135, 2001
1042001
On generic composites of maps
J Montaldi
Bulletin of the London Mathematical Society 23 (1), 81-85, 1991
1011991
Existence of nonlinear normal modes of symmetric Hamiltonian systems
J Montaldi, M Roberts, I Stewart
Nonlinearity 3 (3), 695, 1990
981990
Persistence and stability of relative equilibria
J Montaldi
Nonlinearity 10 (2), 449, 1997
861997
Relative equilibria of molecules
JA Montaldi, RM Roberts
Journal of Nonlinear Science 9 (1), 53-88, 1999
731999
Stability of nonlinear normal modes of symmetric Hamiltonian systems
J Montaldi, M Roberts, I Stewart
Nonlinearity 3 (3), 731, 1990
521990
Contact with applications to submanifolds of Rn
JA Montaldi
University of Liverpool, 1983
501983
Golden gaskets: variations on the Sierpiñski sieve
D Broomhead, J Montaldi, N Sidorov
Nonlinearity 17 (4), 1455, 2004
482004
Vortex Dynamics on a Cylinder
J Montaldi, A Soulière, T Tokieda
SIAM J. Applied Dynamical Systems 2 (3), 417-430, 2003
392003
Surfaces in 3-space and their contact with circles
JA Montaldi
Journal of Differential Geometry 23 (2), 109-126, 1986
341986
Point vortices on the sphere: stability of symmetric relative equilibria
F Laurent-Polz, J Montaldi, M Roberts
Journal of Geometric Mechanics 3 (4), 439-486, 2011
33*2011
Symmetric Hamiltonian Bifurcations
PL Buono, F Laurent-Polz, J Montaldi
Geometric Mechanics and Symmetry: the Peyresq Lectures, 357-402, 2005
312005
Deformations of maps on complete intersections, Damon's K_V-equivalence and bifurcations
D Mond, J Montaldi
Singularities: Lille, 1991 201, 263, 1994
311994
One-forms on singular curves and the topology of real curve singularities
J Montaldi, D van Straten
Topology 29 (4), 501-510, 1990
281990
Persistance d’orbites périodiques relatives dans les systemes hamiltoniens symétriques
J Montaldi
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 324 (5), 553-558, 1997
241997
Multiplicities of Zero-Schemes in Quasihomogeneous Corank-1 Singularities Cn-> Cn
WL Marar, JA Montaldi, MAS Ruas
Singularity theory: proceedings of the European Singularities Conference …, 1999
23*1999
Openness of momentum maps and persistence of extremal relative equilibria
J Montaldi, T Tokieda
Topology 42 (4), 833-844, 2003
212003
Real continuation from the complex quadratic family: Fixed-point bifurcation sets
BB Peckham, J Montaldi
International Journal of Bifurcation and Chaos 10 (02), 391-414, 2000
212000
The system can't perform the operation now. Try again later.
Articles 1–20